Started this drug about 3 weeks ago as a temp fix for dental surgery related sleeplessness, tried to quit it cold turkey and having bad side effects like can't breath, and neck, jaw and muscle stiffness. So wondering how to wean off of it slowly to allow less stress on my body and mind?
Hello there, i dont feel comfortable answering your question but hang in there, somebody will eventually answer it for you. Maybe you could halve your tablets then after a week or two halve them again, quiting cold turkey isnt recommended but if you havent taken a full 30mg try taking half, know what i mean, it will take the edge of or even a quarter. Good luck n hang in there.
- Temazepam Information for Consumers
- Temazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Temazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Aug 2009 • 1 answer
Posted 26 Sep 2009 • 1 answer
Posted 2 Oct 2009 • 1 answer
Posted 21 Dec 2009 • 1 answer
Posted 4 Mar 2013 • 1 answer